# SDR VNAA2016020400008

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 27,257 hours, 26,877 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Wing Anti-Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT AND RT WING ANTI-ICE CAUTION MESSAGES IN FLIGHT. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT OTBD TELESCOPIC DUCT WIRING HARNESS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
